# SDR CA050909005

- Difficulty date: September 8, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,703 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE FOUND ON THE LT NOSE GEAR DOOR 6 INCH AFT OF THE FORWARD HINGE.  GEAR SWINGS CARRIED OUT AND MAINT FOUND DOOR TO JAM IN THERE TRACKED POSITION.  GEAR DOOR ADJUSTED AS PER THE AMM AND GEAR SWINGS CHECKED SERVICIBLE.  AIRCRAFT RELEASED TO SERVICE.
